I have been on zoloft for a 1 1/2 now and have realized that I am going thru a constant saddness circle. I have gained weight and marriage isn't going well at all, especially because my husband thinks I am not attracked to him, but that isn't true and he can't understand they way I feel I was put on zoloft when my son was 10 months for post pardum depression. I have also be seeing a wonderful counselor. Thru counceling, I have realized that I had a tragic childhood from "dear old dad", so the depression is still w/me, but not postpardum any more. My doctor sent me to a psychiatrist and he percribed wellbutrin sr and to take 100mg in the morning while tapering off the zoloft from 150mg to 100mg the first week, 50mg the second, and zero the third, while taking 100mg of wellbutrin for 2 weeks (while weaning the zoloft) and then on the third, take 200mg in the morning and should be okay. Well, I have been taking 50mg for a few days now and have all of a sudden felt really really sad, worthless, and want to do nothing around the h ouse - which is very unlike me! I have a 2yr old, 5ry old and 12yr old in which I adore and then look to me for everything. I do most of the work around the house and always show my kids that I am happy and smiling. I feel horrible, my house is a mess, and my marriage, which wasn't good to begin with, is non-existant...my husband and I are not even talking except in front of the kids, or for the kids. I have been having thoughts, and was also very itchy early today. If this is zoloft withdrawl, I'm not sure what is worse, weight gain/low self esteem, or the extreme saddness/worthlessness/no amition, that I am feeling, or is it the wellbutrin side effects?
By the way, after reading many, many, many articles on this site, I went an took my 150mg of zoloft instead of 50mg, and within an hour have stopped crying, is it because of the zoloft ? I'm pretty sure it is, but can't stand to look at myself in the mirror and really want this weight to go away. I have always been fit, active, on the thinner side (but no too thin, just muscular) and never had to watch what I eat. I am 35 and the weight gain started w/the zoloft, 15 to 20lbs, which I have read is a pretty good average of weight gain for the rest of the users. I know I have a lot, I just want to enjoy life agian, which is one of the reasons that I have been seeing a counselor...I used to rely on my husband to make me happy, and when he got mad at me, I was first mad, and then extremely sad! I have learned to enjoy my kids, but today was very scary for me because I couldn't enjoy anything and I have to fit, sane and happy, for my kids. Please help.